MathSciNet Relay Station
MathSciNet bibliographic data
MR1305065 (95k:42048) 42C10 (41A15)
Kelly, S. E.; Kon, M. A.; Raphael, L. A. Local convergence for wavelet expansions. J. Funct. Anal. 126 (1994), no. 1, 102–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement